Resultados globales: 6 registros encontrados en 0.01 segundos.
Artículos, Encontrados 6 registros
Artículos Encontrados 6 registros  
1.
9 p, 590.4 KB On the periodic solutions of the 5-dimensional Lorenz equation modeling coupled Rosby waves and gravity waves / de Carvalho, Tiago (Universidade Estadual Paulista (Brasil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2017 - 10.1142/S0218127417500900
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 27 Núm. 6 (Junio 2017)  
2.
19 p, 446.4 KB On Poincaré-Bendixson theorem and non-trivial minimal sets in planar nonsmooth vector fields / Buzzi, Claudio Aguinaldo (Universidade Estadual Paulista(Brazil). Departamento de Matemática) ; de Carvalho, Tiago (Universidade Estadual Paulista(Brazil). Departamento de Matemática) ; Euzébio, Rodrigo D. (Universidade Estadual Paulista (Brasil). Departamento de Matemática)
In this paper some qualitative and geometric aspects of nonsmooth vector fields theory are discussed. A Poincaré-Bendixson Theorem for a class of nonsmooth systems is presented. In addition, a minimal set in planar Filippov systems not predicted in classical Poincaré-Bendixson theory and whose interior is non-empty is exhibited. [...]
2018 - 10.5565/PUBLMAT6211806
Publicacions matemàtiques, Vol. 62 Núm. 1 (2018) , p. 113-131 (Articles)  
3.
10 p, 320.4 KB Limit cycles of discontinuous piecewise polynomial vector fields / de Carvalho, Tiago (Universidade Estadual Paulista (Brasil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tonon, Durval J. (University of Goiás (Brasil). Institute of Mathematics and Statistics of Federal)
When the first average function is non-zero we provide an upper bound for the maximum number of limit cycles bifurcating from the periodic solutions of the center x= -y((x^2 y^2)/2)^m and y= x((x^2 y^2)/2)^m with m 1, when we perturb it inside a class of discontinuous piecewise polynomial vector fields of degree n with k pieces. [...]
2017 - 10.1016/j.jmaa.2016.11.048
Journal of mathematical analysis and applications, Vol. 449 Núm. 1 (2017) , p. 572-579  
4.
15 p, 798.6 KB Bifurcation of limit cycle from a n-dimensional linear center inside a class of piecewise linear differential systems / Cardin, Pedro T. (IBILCE-UNESP(Brazil)) ; de Carvalho, Tiago (IBILCE-UNESP(Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let n be an even integer. We study the bifurcation of limit cycles from the periodic orbits of the n-dimensional linear center given by the differential system x˙ 1 = −x2, x˙ 2 = x1, . . . , x˙ n−1 = −xn, x˙ n = xn−1, perturbed inside a class of piecewise linear differential systems. [...]
2012 - 10.1016/j.na.2011.08.013
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 75 (2012) , p. 143-152  
5.
22 p, 400.9 KB Limit cycles of discontinuous piecewise linear differential systems / Cardin, Pedro Toniol (Universidade Estadual Paulista (Brasil)) ; de Carvalho, Tiago (Universidade Estadual Paulista (Brasil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the bifurcation of limit cycles from the periodic orbits of a two-dimensional (resp. four-dimensional) linear center in Rn perturbed inside a class of discontinuous piecewise linear differential systems. [...]
2011 - 10.1142/S0218127411030441
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 21 Núm. 11 (2011) , p. 3181-3194  
6.
11 p, 325.5 KB Detecting periodic orbits in some 3d chaotic quadratic polynomial differential systems / de Carvalho, Tiago (Faculdade de Ciências. Departamento de Matemática) ; D. Euzébio, Rodrigo (IMECC-UNICAMP. Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; J. Tonon, Durval (Universidade Federal de Goias (Brazil))
Using the averaging theory we study the periodic solutions and their linear stability of the 3-dimensional chaotic quadratic polynomial differential systems without equilibria studied in [3]. All these differential systems depend only on one-parameter.
2015 - 10.3934/dcdsb.2016.21.1
Discrete and Continuous Dynamical Systems. Series B, Vol. 21 Núm. 1 (2015) , p. 1-11  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.